Autors: Karandjulov, L. I., Stoyanova, Y. P.
Title: Boundary value problem for almost nonlinear singularly perturbed systems of ordinary differential equations
Keywords: Boundary-value problems, singularly perturbed system, asymptotic solution, boundary functions.

Abstract: A boundary-value problems for almost nonlinear singularly perturbed systems of ordinary differential equations are considered. An as- ymptotic solution is constructed under some assumption and using boundary functions and generalized inverse matrix and projectors.

References

  1. Boichuk, A. A. , Zhjuravliev, V. F., Samoilenko,A. M., 1995, Generalized inverse operators and Noether’s boundary problems, Kiev, IM NAN Ukraina
  2. Haber, S., Levinson, N., 1950, A boundary value problem for an singularly perturbed differential equation, Proc. Amer. Math. Soc., Volume 6, pp. 866–872
  3. Imanaliev, M., 1972, Asymptotic methods in the theory of singularly perturbed integro-differential systems, Frunze, ILIM
  4. Karandjulov, L.I., 1997, Asimptotic solution of definite class of singularly per- turbed linear boundary value problem for ODE, Annuaire Univ. Sofia Fac. Math. Inform., Volume 91 (1), pp. 79-95
  5. Karandjulov, L. I., Boichuk, A. A., Bozhko, V. A., 1994, Asymptotic ex- pansion of solution of singularly perturbed linear boundary problems, Dokl. Akad. Nauk Ukraina, Volume 1, pp. 7-10
  6. N. Levinson, 1958, A boundary value problem for a singularly perturbed differ- ential equation, Duke Math. J., Volume 2, pp. 331–342
  7. S. A. Lomov, 1981, Introduction in the general theory of singular perturbations, Moscow, Nauka
  8. M. Z. Nached, 1976, Generalize Inverse and Applications, New Jork, San Francisco, London, Acad. Press
  9. R. Penrose, 1956, On best approxmate solution on linear matrix equations, Proc. Cambrige Philos. Soc., Volume 52, pp. 17-19
  10. R. Penrose, 1950, A generalize inverse for matrices, Proc. Cambrige Philos. Soc., Volume 51, pp. 406-413
  11. A. N. Tikhonov, 1952, System of differential equations with small parameter of the drivatives, Mat. Sb., Volume 31(3), pp. 536-575
  12. A. B. Vasil’eva, 1952, On the differential equations with small parameters of the derivatives, Math. Sb., Volume 31(3), pp. 587-644
  13. A. B. Vasil’eva, 1963, Asymptotic behavior of solutions of certain problems for ordinary nonlinear differential equation with small parameters of the higher derivative, Uspekhi Mat. Nauk, Volume 18(3), pp. 15-86
  14. A. B. Vasil’eva and V. F. Butuzov, 1973, Asymptotic expansions of solution of singularly perturbed equations, Moscow, Nauka
  15. A. B. Vasil’eva and V. F. Butuzov, 1978, Singularly perturbed equations in the critical case, Moscow, Moscow State University
  16. W. Wasow, 1978, Asymptotic expansions for ordinary differential equation, Moscow, Mir

Issue

Serdica Mathematical Journal, vol. 26, issue 4, pp. 309 – 330, 2000, Bulgaria, ISSN 1310-6600

Full text of the publication

Вид: статия в списание, публикация в реферирано издание, индексирана в Google Scholar